# SDR AALA201810129026

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 73,962 hours, 12,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR ASSIST HANDLE, AT DOOR 1L, WAS BROKEN. MAINTENANCE REPLACED DOOR ASSIST HANDLE PER MM 52-11-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
